Normal approximation for stabilizing functionals

Lachièze-Rey, Raphaël; Schulte, Matthias; Yukich, J. E. (2019). Normal approximation for stabilizing functionals. Annals of applied probability, 29(2), pp. 931-993. Institute of Mathematical Statistics 10.1214/18-AAP1405

[img]
Preview
Text
euclid.aoap.1548298934.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (607kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schulte, Matthias

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1050-5164

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Matthias Schulte

Date Deposited:

02 Apr 2020 08:24

Last Modified:

02 Apr 2020 08:32

Publisher DOI:

10.1214/18-AAP1405

BORIS DOI:

10.7892/boris.142902

URI:

https://boris.unibe.ch/id/eprint/142902

Actions (login required)

Edit item Edit item
Provide Feedback